Multi-valued maps of subsets of Euclidean spaces
Fundamenta Mathematicae, Tome 90 (1975) no. 3, pp. 233-251
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
J. Bryszewski 1 ; Lech Górniewicz 1
@article{10_4064_fm_90_3_233_251,
author = {J. Bryszewski and Lech G\'orniewicz},
title = {Multi-valued maps of subsets of {Euclidean} spaces},
journal = {Fundamenta Mathematicae},
pages = {233--251},
year = {1975},
volume = {90},
number = {3},
doi = {10.4064/fm-90-3-233-251},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-90-3-233-251/}
}
TY - JOUR AU - J. Bryszewski AU - Lech Górniewicz TI - Multi-valued maps of subsets of Euclidean spaces JO - Fundamenta Mathematicae PY - 1975 SP - 233 EP - 251 VL - 90 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-90-3-233-251/ DO - 10.4064/fm-90-3-233-251 LA - en ID - 10_4064_fm_90_3_233_251 ER -
J. Bryszewski; Lech Górniewicz. Multi-valued maps of subsets of Euclidean spaces. Fundamenta Mathematicae, Tome 90 (1975) no. 3, pp. 233-251. doi: 10.4064/fm-90-3-233-251
Cité par Sources :